MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the reported errors by viewing the error log and seeing the sorter arm fail.The fse checked the x-axis home sensor s020 (pip board) and wire harness pin 2 on connector p11 (p11-2) to connector 13 (cn13) on the sorter board and found that the red 5 volt (5v) wire was broken on the plarail chain harness.The fse replaced the sorter plarail chain assembly.The fse verified the resolution by running macros and quality control run without error and within acceptable ranges.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint and service history review through the aware date of event for similar complaints was performed for serial number (b)(6).There were no similar cases found during the search period.The aia-2000 operator's manual under appendix 4: error messages states the following: [4033] sorter x-axis home overrun.Cause: the home sensor activated improperly following movement of the sorter x-axis.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.[4063] sorter tip pickup z-axis home overrun cause : the home sensor activated improperly following movement of the z-axis sorter tip pickup.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause of the reported event was due to a broken wire on the sorter plarail chain assembly.
 
Event or Problem Description
A customer reported "4033 sorter x-axis home overrun and 4063 sorter tip pickup z-axis home overrun" errors on the aia-2000 analyzer.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
The sorter plarail chain assembly was returned to tosoh instrument service center (isc) for investigation.A visual inspection was conducted on the part looking for cracks, misalignments, corrosion, and other physical defects and no damage or defects observed.Isc confirmed the 5v red wire was broken indicating component failure of the sorter plarail chain assembly.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key21260889
Report Number3004529019-2025-00685
Device Sequence Number18526314
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown